# SDR EIA990098

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1089
- Part time: 52,393 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN AT BS 1089 HAS AN ELONGATED FASTENER HOLE FORWARD OF THE VERTICAL STAB ATTACH FITTINGS, NRC NR073.  REPAIRED PER SRM 53-31-0 FIG 19 AND ECRA.  (M)
